Optical soliton perturbation with full nonlinearity for Fokas-Lenells equation


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Alqahtani R. T.

OPTIK, vol.165, pp.29-34, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.03.094
  • Title of Journal : OPTIK
  • Page Numbers: pp.29-34
  • Keywords: Solitons, Perturbation, Full nonlinearity, Fokas-Lenells equation, TRAVELING-WAVE SOLUTIONS, SYSTEM

Abstract

The extended trial function approach was successfully applied to determine soliton solutions to Fokas-Lenells equation. Bright, dark and singular soliton solutions are retrieved with the aid of this algorithm. In addition, several other solutions also emerged from this scheme whose limiting case led to optical solitons. (C) 2018 Elsevier GmbH. All rights reserved.